Separation of variables in the wave equation. Sets of the type (1.1) and the algebra SU(1.2)

V. G. Bagrov, B. V. Samsonov, A. V. Shapovalov

Research output: Contribution to journalArticle

Abstract

It is shown that for the wave equation in Minkowski space all complete sets of symmetry operators that contain one istropic operator reduce to sets in which the isotropic operator has the form δ/δx0+δ/δx3.

Original languageEnglish
Pages (from-to)168-171
Number of pages4
JournalSoviet Physics Journal
Volume34
Issue number2
DOIs
Publication statusPublished - Feb 1991
Externally publishedYes

Fingerprint

wave equations
algebra
operators
Minkowski space
symmetry

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Separation of variables in the wave equation. Sets of the type (1.1) and the algebra SU(1.2). / Bagrov, V. G.; Samsonov, B. V.; Shapovalov, A. V.

In: Soviet Physics Journal, Vol. 34, No. 2, 02.1991, p. 168-171.

Research output: Contribution to journalArticle

@article{1c1d5f059e714887a2885af90a6a5046,
title = "Separation of variables in the wave equation. Sets of the type (1.1) and the algebra SU(1.2)",
abstract = "It is shown that for the wave equation in Minkowski space all complete sets of symmetry operators that contain one istropic operator reduce to sets in which the isotropic operator has the form δ/δx0+δ/δx3.",
author = "Bagrov, {V. G.} and Samsonov, {B. V.} and Shapovalov, {A. V.}",
year = "1991",
month = "2",
doi = "10.1007/BF00940962",
language = "English",
volume = "34",
pages = "168--171",
journal = "Russian Physics Journal",
issn = "1064-8887",
publisher = "Consultants Bureau",
number = "2",

}

TY - JOUR

T1 - Separation of variables in the wave equation. Sets of the type (1.1) and the algebra SU(1.2)

AU - Bagrov, V. G.

AU - Samsonov, B. V.

AU - Shapovalov, A. V.

PY - 1991/2

Y1 - 1991/2

N2 - It is shown that for the wave equation in Minkowski space all complete sets of symmetry operators that contain one istropic operator reduce to sets in which the isotropic operator has the form δ/δx0+δ/δx3.

AB - It is shown that for the wave equation in Minkowski space all complete sets of symmetry operators that contain one istropic operator reduce to sets in which the isotropic operator has the form δ/δx0+δ/δx3.

UR - http://www.scopus.com/inward/record.url?scp=34249919535&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34249919535&partnerID=8YFLogxK

U2 - 10.1007/BF00940962

DO - 10.1007/BF00940962

M3 - Article

VL - 34

SP - 168

EP - 171

JO - Russian Physics Journal

JF - Russian Physics Journal

SN - 1064-8887

IS - 2

ER -